# SDR ABXA202201503

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 66,638 hours, 46,735 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT SHORT OF MIKE TAXIWAY ON SIERRA. MANUALLY TUNED FLM VOR MANUALLY IN BOTH VOR'S. CONFIRMED WITH ATC THAT THE FLM VOR IS OPERATIONAL! OFF FLAGS REMAINED IN VIEW . RETURNED TO GATE. AND GROUNDED BY MAINTENANCE. CONDUCTED TEST OF L/H AND R/H VOR, NO FAULTS. SWAPPED L/H AND R/H VOR LRUS, NO FAULTS PER AMM 34-51-00. SWAPPED L/H AND R/H VOR CONTROL PANELS, NO FAULTS PER AMM 34-51-02. ALL ITEMS RETURNED TO ORIGINAL POSIITONS A/C RELEASED CAT 1 PENDING 30/40 TEST. ALL VOR SYSTEMS TEST OK. AIRCRAFT RETURNED TO SERVICE.
